[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 351-364 Back to browse issues page
The Two-parameter Weighted Skew Laplace Distribution
Peyman Amiri Domari, Mehrdad Naderi *, Ahad Jamalizadeh
Abstract:   (4401 Views)

In order to construct the asymmetric models and analyzing data set with asymmetric properties, an useful approach is the weighted model. In this paper, a new class of skew-Laplace distributions is introduced by considering a two-parameter weight function which is appropriate to asymmetric and multimodal data sets. Also, some properties of the new distribution namely skewness and kurtosis coefficients, moment generating function, etc are studied. Finally, The practical utility of the methodology is illustrated through a real data collection.

Keywords: Alpha-beta skew-Laplace distribution, Maximum likelihood estimation, Moment generating function, Skew Laplace distribution.
Full-Text [PDF 208 kb]   (1102 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2016/08/4 | Accepted: 2018/05/16 | Published: 2018/05/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amiri Domari P, Naderi M, Jamalizadeh A. The Two-parameter Weighted Skew Laplace Distribution. J. of Stat. Sci.. 2019; 12 (2) :351-364
URL: http://jss.irstat.ir/article-1-493-en.html

Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4162